# SDR RRXA010063

- Difficulty date: August 4, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46937
- Aircraft time: 76,447 hours, 24,756 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Torn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD ELEVATOR TRAILING EDGE CAP TORN, 4 IN. BY 2 IN. AREA.  REPAIRED PER DC-10 SRM 55-30-00 P2-P4, ELEVATOR TRAILING EDGE REPAIRS PER 55-30-00, TRAIL EDGE REPAIR P 1,3. A6.
